# SDR ASAA2018012823548

- Difficulty date: January 28, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 141A83154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOP SEAL AT R1 DOOR HAS MULTIPLE AREAS OF CORR. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR MOPSILL IAW SRM 51 40 02 0G 0 W 2 O .085 R .059 L 3 D .026.
